# SDR 04FDEA03020

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: ASL0046
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON FLANGE CHAFED BEYOND LIMITS, AREA 2.5 INCHED LONG BY 0.250 INCHES WIDE, COMPLETELY THROUGH .063 INCH FLANGE, NR 2 RIGHT HAND COWL, JUST AFT OF CENTER HINGE POINT.  FABRICATED REPAIR AND INSTALLED REPAIR IAW FEDEX EA 8-5410-81503.
